Alert archive / Tennessee / Heat Advisories in 2012

Heat Advisory 2, NWS Morristown, TN

July 5, 20129 counties in Tennessee

NWS Morristown, TN issued this heat advisory at Jul 5, 2012, 2:38 AM CDT for 9 counties in Tennessee. It took effect at Jul 5, 2012, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 5, 2012, 2:38 AM CDT (07:38 UTC)
In effect from
Jul 5, 2012, 12:00 PM CDT
Expired
Jul 5, 2012, 8:00 PM CDT
In force
8 hr
Issued by
NWS Morristown, TN

Counties Bledsoe County, TN, Bradley County, TN, Hamilton County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Polk County, TN, Rhea County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 107 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1772 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1772 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1951 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WWUS74 KMRX 050738
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
338 AM EDT THU JUL 5 2012

...DANGEROUSLY HIGH HEAT INDICES EXPECTED ACROSS SOUTHEAST
TENNESSEE THIS AFTERNOON...

.A STRONG RIDGE OF HIGH PRESSURE WILL GENERATE HOT CONDITIONS
ACROSS SOUTHEAST TENNESSEE TODAY. AFTERNOON TEMPERATURES WILL CLIMB
INTO THE MID 90S TO AROUND 100 DEGREES OVER MUCH OF THIS AREA THIS
AFTERNOON. THE COMBINATION OF THESE HOT TEMPERATURES AND A VERY
HUMID AND MUGGY AIR MASS WILL CREATE DANGEROUS HEAT INDEX VALUES
AROUND OR IN EXCESS OF 105 DEGREES THIS AFTERNOON.

TNZ081>085-098>101-051830-
/O.NEW.KMRX.HT.Y.0002.120705T1700Z-120706T0100Z/
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-MARION-HAMILTON-BRADLEY-
WEST POLK-
INCLUDING THE CITIES OF...DUNLAP...PIKEVILLE...DAYTON...DECATUR...
ATHENS...JASPER...CHATTANOOGA...CLEVELAND...BENTON
338 AM EDT THU JUL 5 2012 /238 AM CDT THU JUL 5 2012/

...HEAT ADVISORY IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING. 

* EVENT...A STRONG AREA OF HIGH PRESSURE WILL CONTINUE TO GENERATE
  HOT TEMPERATURES...WHICH COMBINED WITH A VERY HUMID AIR MASS WILL
  CREATE AN ELEVATED HEAT DANGER ACROSS SOUTHEAST TENNESSEE.

* TIMING...AFTERNOON HEAT INDEX VALUES AROUND OR IN EXCESS OF 105
  DEGREES ARE EXPECTED THIS AFTERNOON.

* IMPACTS...HOT TEMPERATURES AND INCREASING HUMIDITY WILL 
  COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE 
  POSSIBLE. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME 
  OUTSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF VERY HOT CONDITIONS IS
EXPECTED OR OCCURRING. 

WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE.  WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS.  ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.  HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$

AMP
3 follow-up statements
503 
WWUS74 KMRX 051352
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
952 AM EDT THU JUL 5 2012

...DANGEROUSLY HIGH HEAT INDICES EXPECTED ACROSS SOUTHEAST
TENNESSEE THIS AFTERNOON AND EARLY EVENING...

.A STRONG RIDGE OF HIGH PRESSURE WILL GENERATE HOT AND HUMID
CONDITIONS OVER SOUTHEAST TENNESSEE THIS AFTERNOON AND EARLY
EVENING. TEMPERATURES WILL CLIMB INTO THE UPPER 90S TO AROUND 100
DEGREES THIS AFTERNOON...WITH THE COMBINATION OF A VERY HUMID AIR
MASS CREATING DANGEROUS HEAT INDEX VALUES AROUND 105 DEGREES.


TNZ081>085-098>101-052200-
/O.CON.KMRX.HT.Y.0002.120705T1700Z-120706T0100Z/
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-MARION-HAMILTON-BRADLEY-
WEST POLK-
INCLUDING THE CITIES OF...DUNLAP...PIKEVILLE...DAYTON...DECATUR...
ATHENS...JASPER...CHATTANOOGA...CLEVELAND...BENTON
952 AM EDT THU JUL 5 2012 /852 AM CDT THU JUL 5 2012/

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING...

* EVENT...THE COMBINATION OF HOT TEMPERATURES AND A VERY HUMID AIR
  MASS...WILL CREATE DANGEROUS HEAT INDICES AROUND 105 DEGREES.

* TIMING...THIS AFTERNOON AND EARLY EVENING.

* IMPACTS...HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO
  CREATE A SITUATION IN WHICH YOUR BODY CAN NOT COOL VERY WELL.
  TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR MID EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS.  ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.  HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$

DMG
966 
WWUS74 KMRX 051850
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
250 PM EDT THU JUL 5 2012

...DANGEROUSLY HIGH HEAT INDICES EXPECTED OVER SOUTHEAST TENNESSEE
EARLY THIS EVENING AND AGAIN FRIDAY AFTERNOON...

.A STRONG RIDGE OF HIGH PRESSURE WILL GENERATE HOT AND HUMID
CONDITIONS OVER SOUTHEAST TENNESSEE EARLY THIS EVENING...AND AGAIN
FRIDAY AFTERNOON. THE COMBINATION OF HOT TEMPERATURES AND VERY
HUMID AIR WILL CREATE DANGEROUS HEAT INDEX VALUES AROUND 105
DEGREES EARLY THIS EVENING...AND AGAIN FRIDAY AFTERNOON.


TNZ081>085-098>101-060400-
/O.NEW.KMRX.HT.Y.0003.120706T1600Z-120707T0100Z/
/O.CON.KMRX.HT.Y.0002.000000T0000Z-120706T0100Z/
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-MARION-HAMILTON-BRADLEY-
WEST POLK-
INCLUDING THE CITIES OF...DUNLAP...PIKEVILLE...DAYTON...DECATUR...
ATHENS...JASPER...CHATTANOOGA...CLEVELAND...BENTON
250 PM EDT THU JUL 5 2012 /150 PM CDT THU JUL 5 2012/

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON EDT /11 AM CDT/ TO 9 PM EDT
/8 PM CDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TO 9 PM
EDT /8 PM CDT/ FRIDAY. 

* EVENT...THE COMBINATION OF HOT TEMPERATURES AND A VERY HUMID 
  AIR MASS...WILL CREATE DANGEROUS HEAT INDICES AROUND 105 
  DEGREES. 

* TIMING...EARLY THIS EVENING...AND AGAIN ON FRIDAY AFTERNOON AND
  EARLY EVENING.

* IMPACTS...HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO 
  CREATE A SITUATION IN WHICH YOUR BODY CAN NOT COOL VERY WELL. 
  TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR MID EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION
AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING
WHEN POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS.  ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.  HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$

DMG
468 
WWUS74 KMRX 060105
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
905 PM EDT THU JUL 5 2012

...DANGEROUSLY HIGH HEAT INDICES EXPECTED OVER SOUTHEAST
TENNESSEE AGAIN FRIDAY AFTERNOON...

.A STRONG RIDGE OF HIGH PRESSURE WILL GENERATE HOT AND HUMID
CONDITIONS OVER SOUTHEAST TENNESSEE AGAIN FRIDAY AFTERNOON. THE
COMBINATION OF HOT TEMPERATURES AND VERY HUMID AIR WILL CREATE
DANGEROUS HEAT INDEX VALUES AROUND 105 DEGREES FOR SEVERAL HOURS
FRIDAY AFTERNOON AND EARLY EVENING.

TNZ081>085-098>101-061000-
/O.EXP.KMRX.HT.Y.0002.000000T0000Z-120706T0100Z/
/O.CON.KMRX.HT.Y.0003.120706T1600Z-120707T0100Z/
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-MARION-HAMILTON-BRADLEY-
WEST POLK-
INCLUDING THE CITIES OF...DUNLAP...PIKEVILLE...DAYTON...DECATUR...
ATHENS...JASPER...CHATTANOOGA...CLEVELAND...BENTON
905 PM EDT THU JUL 5 2012 /805 PM CDT THU JUL 5 2012/

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TO
9 PM EDT /8 PM CDT/ FRIDAY...

* EVENT...THE COMBINATION OF HOT TEMPERATURES AND A VERY HUMID 
  AIR MASS...WILL CREATE DANGEROUS HEAT INDICES AROUND 105 
  DEGREES. 

* TIMING...THESE DANGEROUSLY HOT CONDITIONS CAN BE EXPECTED FRIDAY
  AFTERNOON AND EARLY EVENING.

* IMPACTS...HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO 
  CREATE A SITUATION IN WHICH YOUR BODY CAN NOT COOL VERY WELL. 
  TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF VERY HOT CONDITIONS IS
EXPECTED OR OCCURRING. HOT TEMPERATURES AND HIGH HUMIDITY WILL
COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE.
TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.

WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE.  WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS.  ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.  HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this heat advisory went out at Jul 5, 12:42 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 5, 12:42 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
142 AM EDT THU JUL 5 2012

.AVIATION...
SOME LATE NIGHT/EARLY MORNING FOG DEVELOPMENT IS EXPECTED AT KTRI
WHICH WILL DROP VISIBILITIES TO MVFR LEVELS AND POTENTIALLY CREATE
SOME LIFR CONDITIONS BTWN 09-13Z. OTHERWISE...VFR CONDITIONS ARE
EXPECTED TO BE THE PREDOMINANT FLIGHT CATEGORY AT EACH TERMINAL
TODAY. SOME SCT THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN
THIS AFTN AND EVENING...BUT GIVEN UNCERTAINTIES IN THE
TIMING/COVERAGE OF THIS ACTIVITY...HAVE OPTED TO GO WITH A VCTS FOR
NOW.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

AMP
Hazardous weather outlook, Jul 4, 1:55 PM CDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
255 PM EDT WED JUL 4 2012

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-051000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
255 PM EDT (155 PM CDT) WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST
VIRGINIA...AND EXTREME SOUTHWEST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING...
WITH A FEW ISOLATED STORMS POSSIBLY BECOMING STRONG TO SEVERE. THE
MAIN THREATS WILL BE STRONG GUSTY WINDS...LOCALLY HEAVY RAINFALL...
AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE SOUTHWARD FROM THE
GREAT LAKES REGION AND INTO THE SOUTHERN APPALACHIAN REGION ON
THURSDAY. THIS COMPLEX OF STORMS MAY BRING A MORE WIDESPREAD THREAT
OF STRONG TO SEVERE STORMS DURING THE DAY. THE MAIN THREATS FROM
THIS COMPLEX WOULD BE DAMAGING WINDS...LARGE HAIL...LOCALLY HEAVY
RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING.

VERY HOT TEMPERATURES WILL RETURN FOR THE WEEKEND...WITH HEAT
INDICES APPROACHING OR POSSIBLY EXCEEDING 105 DEGREES...ESPECIALLY
ACROSS SOUTHEAST TENNESSEE. STAY TUNED FOR LATER UPDATES...AND
REMEMBER TO PRACTICE HEAT SAFETY RULES IF YOU ARE OUTDOORS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY.

DMG

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 1:11 PM CDTSevere Thunderstorm WarningMRXJohnson, Sullivan64 min
Jul 5, 1:16 PM CDTSevere Thunderstorm WarningMRXMarion44 min
Jul 5, 1:40 PM CDTAreal Flood AdvisoryMRXMarion2 hr
Jul 5, 1:50 PM CDTHeat AdvisoryMRXBledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 3 more13 hr
Jul 5, 1:56 PM CDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan64 min
Jul 5, 2:49 PM CDTSevere Thunderstorm WarningMRXCarter, Greene, Hancock, Hawkins, Sullivan, Unicoi and 1 more56 min
Jul 5, 3:05 PM CDTAreal Flood AdvisoryMRXCarter, Johnson, Sullivan, Washington3 hr
Jul 5, 3:22 PM CDTSevere Thunderstorm WarningMRXGreene, Unicoi, Washington53 min
Jul 5, 3:27 PM CDTSevere Thunderstorm WarningMRXHamblen, Hawkins63 min
Jul 5, 3:37 PM CDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Grainger, Hancock, Union53 min
Jul 5, 4:03 PM CDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Hawkins, Jefferson57 min
Jul 5, 4:13 PM CDTSevere Thunderstorm WarningMRXMorgan, Scott62 min
Jul 5, 4:16 PM CDTSevere Thunderstorm WarningMRXAnderson, Blount, Campbell, Claiborne, Grainger, Knox and 2 more59 min
Jul 5, 4:46 PM CDTAreal Flood AdvisoryMRXCampbell, Claiborne, Cocke, Grainger, Greene, Hamblen and 5 more119 min
Jul 5, 4:51 PM CDTSevere Thunderstorm WarningMRXAnderson, Loudon, Monroe, Morgan, Roane, Scott54 min
Jul 5, 4:52 PM CDTSevere Thunderstorm WarningMRXHamilton23 min
Jul 5, 4:59 PM CDTSevere Thunderstorm WarningMRXBlount, Knox, Monroe, Sevier46 min
Jul 5, 5:29 PM CDTSevere Thunderstorm WarningMRXBlount, Loudon, McMinn, Monroe, Polk61 min
Jul 5, 5:40 PM CDTSevere Thunderstorm WarningMRXMeigs, Rhea, Roane65 min
Jul 5, 6:25 PM CDTSevere Thunderstorm WarningMRXBradley, Polk37 min

Nearby

Heat Advisories in Tennessee, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.